| Model Number |
0158 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a shock impedance measurement of greater than 200 ohms.It was noted that there was an increase approximately 5 months prior.Technical services (ts) noted physician discretion whether a commanded shock should be performed.This rv lead remains in service.No adverse patient effects were reported.